# SDR YV3R2020003070244

- Difficulty date: February 19, 2020
- Submitted: March 7, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-OO
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14140
- Aircraft time: 499 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector
- Part number: C1696
- Condition: Bulged
- Location: Exhaust
- Part time: 499 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED EXHAUST COLLECTOR P/N: C169-6 WAS BULGING (HOT SPOT).
